I tried the Medrol for my "thick mucus in throat" it seemed as if it was going to work and i got super happy, but then after I got off of it, the "thing" returned. Some people say it does help, might as well try it, maybe you'll be one of the ones it does work on, but i wasn't so lucky. What is Budesonide? I haven't tried that one yet. I can totally relate to you. I am going in next week for a ct scan of my throat, I've had tons of other tests done and they can't find anything but reflux. None of the meds for that has worked.
Just curious, do you have a dog or cat? My doctor ran allergy tests on me and says I'm allergic to animals (I've had them my whole life too) anyway your body can start to have a reaction to your allergies and create a thick mucus in throat. Now......if I knew that was the case I'd just deal with it, but still uncertain. I am not getting rid of my pets. They are both old and couldn't adjust to a new home, but I would be careful not to get more or to find a dog better "suited" for my allergies. BUT......my point is maybe that could be an issue. i don't know, if you figure it out please let me know. I've spent a fortune trying to get an answer on this stuff. i went from not having this my whole life to one day waking up and having it and it's decided to call my throat "home"
I've had this problem most of my adult life, but it has gotten much worse the last couple of years. It doesn't seem to make any difference if there are cats or dogs around.
Budesonide is a glucocorticoid steroid for the treatment of asthma, non-infectious rhinitis, etc. It comes either in a nasal spray or pills. It is not supposed to have the side effects of Medrol.
I'm going to set up another appointment with the ENT doc. to ask him about this. I'll let you know the results.
What side effects of Medrol?? I decided to give it another shot. I had a prescription for it here at home and went to get it filled. I was going to blow it off, but thought "I'll give it one more shot"
Please let me know how you are.....I"m not crazy about my ENT docs, they have totally blown me off because I'm almost "50" and smoker. I am trying to quit, and see if things get any better for me.
I can't figure out why nobody has an answer to this.
Let me know your results....
I don't know what the side effects of Medrol are, just what I read on the web somewhere. Another discussion on this forum said that you had to take double the amount of medrol that is normally recommended to clear this problem. I couldn't call the EMT until today, and it's still too early to call, but I hope to make an appointment for this week. I'll keep you informed.
Just curious if you found anything out from your ENT? Today is the day I go in for the ct scan of my throat. I'm pretty nervous about it too. I'm afraid it could be something really serious too. Let me know how you're doing.
I couldn't get an appointment until the 24th. I'll kiip you informed.
It's the 24th, did you find out anything at all today?? I swear it's always "hurry up and wait" let me know.......
Dakotawinks - Sandy
the ENT did not diagnose anything but was willing to give me a prescription for Medol. He also wants to schedule me for a Barium Swallow test. That is x-raying the throat while I swallow a liquid of some sort that shows up on x-rays. I don't know yet when the test will be.
What did you find out on your CT Scan?
I had a barium swallow done, it's really not too bad. I kept hearing that barium was horrible, but actually I looked at the guy and said "it's really not that bad" so good luck on it. So you're starting the Medrol, let me know....I think when I first tired it by the third or fouth day I felt a differene Let me know if it works for you, some people swear by it. I got my test back and it's some sort of sinus infection for me. Now, they KNEW that a year ago and said "it was no big deal" now they saw it at a different angle and said it was worse than they had thought.....we shall see.
I have an appointment on Monday for the barium swallow test. I took the first six Medrol pills last night and they seemed to keep me awake for hours. I took the next dosage of five pills earlier tonight. Hopefully, that will let me sleep better. I hope your sinus infection will clear up quickly.
i always took them in the morning as i think they can make you jittery.......how are you feeling on them??
Except for the sleeplessnes the first night - which is one of the stated possible side effects - they haven't bothered me. Yesterday showed some improvement, but not during the night last night.